Meeting 61 Agenda

Meeting 61 - New Delhi, India

This is the agenda for the CA/B Forum face-to-face meeting in New Delhi, India

Timezone is Indian Standard Time (IST) (UTC+5:30) - Timezone assistance | Local to EST Converter

Meeting minutes

During the F2F, minute takers and **all participants** are welcome to use our Etherpad to capture minutes faster and more accurately. If you participate in conversations at the F2F, check out what is being minuted during the meeting and update/improve to more accurately capture your contributions.

Please use the following links:

- •
- .
- •

After migration of the wiki, minutes will be transferred from Etherpad to the following page:

Meeting Minutes

Monday, 26 February 2024 - Forum level (Day 1)

ALL TIMES LOCAL TO New Delhi, India

Start	Description	Discussion Leader / Notes
08:30	Check-in, get situated in room and virtual room, test audio/video	
09:00	CA/Browser Forum Meeting	Dimitris Zacharopoulos (HARICA)

09:00	Welcome, Preliminary Matters, Meeting Recordings, Photo Policy, Logistics, Antitrust Statement, Code of Conduct	Dimitris Zacharopoulos (HARICA)
09:05	Welcome by host	Mr. V. Srinivasan, Chairman, eMudhra
09:10	Welcome by the government of India	Arvind Kumar (CCA, MEITY, Govt of India)
09:20	- Take Attendance - Round of introductions - Assign Minute Takers	Dimitris Zacharopoulos (HARICA)
09:45	 Approval of CABF Minutes from last teleconference Future face to face meeting schedule 	Dimitris Zacharopoulos (HARICA)
10:00	Guest speaker: Strengthening the Ecosystem of Digital Trust	Balaji Rajendran - Associate Director at CDAC (Centre for Development of Advanced Computing) India
	Description of guest presentation	
10:30	Break (30 min)	
11:00	Dockerized linting	Mike Kushner (Keyfactor)
11:20	Open mic	
11:55	Infrastructure subcommittee	Jos Purvis (Fastly)
12:25	Group photo	
12:30	Lunch (60 min)	
13:30	Mozilla Root Program Update	Ben Wilson (Mozilla) Minutes:
	Google Root Program Update	Chris Clements and Ryan Dickson (Google) <i>Minutes:</i>
14:00	Apple Root Program Update	Clint Wilson (Apple) Minutes:
14:15	Microsoft Root Program Update	Nitesh Bakliwal (Microsoft) Minutes:
14:45	CCADB Update	Nitesh Bakliwal (Microsoft)/ Ben Wilson (Mozilla) <i>Minutes:</i>
15:15	Q&A Root program discussions	Dimitris Zacharopoulos (HARICA) Minutes:
15:30	Break (30 min)	
16:00	ETSI Update	Arno Fiedler (Vice Chair ETSI ESI) <i>Minutes:</i>
16:15	ACAB'c Update	Clemens Wanko (ACAB'c Chair) <i>Minutes:</i>

16:30	Webtrust Update	Tim Crawford (BDO - WebTrust TF), Don Sheehy (CPA Canada), Dave Chin (CPA Canada), Anna-Marie Christian (CPA Canada) <i>Minutes:</i>
17:00	Q&A Audits and Standards	Dimitris Zacharopoulos (HARICA) <i>Minutes:</i>
17:15	End of day one	

Tuesday, 27 February 2024 - Working Groups (Day 2)

Start	Description	Discussion Leader / Notes
08:30	Get situated in Room and virtual room, test audio/video	
09:00	Welcome - Information about social evening event by host	Dimitris Zacharopoulos (HARICA)
09:05	Preventing IPR conflicts when working with researchers	Ben Wilson (Mozilla)
09:30	BR of BRs	Paul van Brouwershaven (Entrust)
10:10	Forum-level goals and plans for the remaining term	Dimitris Zacharopoulos (HARICA) Paul van Brouwershaven (Entrust)
10:30	Break (30 min)	
11:00	Definitions and Glossary new Working Group	Clint Wilson (Apple) Tim Hollebeek (DigiCert)

11:30	 Network Security Working Group Welcome, attendance, anti-trust statement, minute taker Brief overview and call for additional topics (5-10 minutes) Ballot NS-002 (5-20 minutes) NCSSRs restructuring/reformatting (30-60 minutes) Any other topics (0-30 minutes) 	Clint Wilson (Apple)
12:30	Lunch (60 min)	
13:30	Continuation of the Network Security Working Group	
14:30	 Server Certificate Working Group Take attendance, read anti-trust statement, minute taker Review Agenda Minutes and membership Summary (5-10 minutes) Ballots (10-15 minutes) Topics GitHub procedure (20-25 minutes) Revocation (40 minutes) DNS delegation (15 minutes) Documentation procedure (10-15 minutes) AOB (5-10 minutes) 	Inigo Barreira (Sectigo)
15:30	Break (30 min)	
16:00	Continuation of the Server Certificate Working Group	
17:00	End of day two	

18:00	Social evening event	
22:30	End of social evening event	
22:30	End of social evening event	

Wednesday, 28 February 2024 - Working Groups (Day 3)

Start	Description	Discussion Leader / Notes
08:30	Get situated in Room and virtual room, test audio/video	
09:00	Welcome	Corey Bonnell (Digicert)
09:05	 Continuation of the Server Certificate Working Group Validation Subcommittee Report on progress since F2F #60 (5 minutes) Discussion of EVG ballot to improve clarity surrounding automation (~45 minutes) Identifying DTPs in the context of domain validation (~45 minutes) 	Corey Bonnell (Digicert)
10:30	Break (30 min)	

11:00	 Code Signing Working Group Assign Minute taker (start recording) Roll call Antitrust Compliance Statement Review Agenda Approval of prior meeting minutes Certificate Transparency for Code Signing Reduction of Code Signing Validity to 15-months Ballot for EVG import Ballot for Time-stamp update Other business Next meeting - 17 March 	Bruce Morton (Entrust)
13:00	Lunch (60 min)	
14:00	 S/MIME Certificate Working Group Meeting Roll Call Note well: Antitrust / Compliance Statement Review Agenda Approval of prior meeting minutes Overview of recent activity Review of proposed Ballot SMC06 Roadmap of 2024 activity (signature vetting method, alternative email control methods, deprecation of legacy, review of issues) Any other business Next teleconference: tentative March 13 Adjourn 	Stephen Davidson (DigiCert)
15:00	Break (30 min)	
15:30	Continuation of the S/MIME Certificate Working Group	
17:00	End of day three Thanks, goodbye and safe travels	

Revision #56 Created 11 January 2024 14:34:48 by Paul van Brouwershaven Updated 25 February 2024 07:11:13 by Dimitris Zacharopoulos